Charles Paquette
Title
Cited by
Cited by
Year
Representation theory of strongly locally finite quivers
R Bautista, S Liu, C Paquette
Proceedings of the London Mathematical Society 106 (1), 97-162, 2013
302013
Almost split sequences and approximations
S Liu, P Ng, C Paquette
Algebras and Representation Theory 16 (6), 1809-1827, 2013
192013
A proof of the strong no loop conjecture
K Igusa, S Liu, C Paquette
Advances in Mathematics 228 (5), 2731-2742, 2011
182011
Semi-stable subcategories for Euclidean quivers
C Ingalls, C Paquette, H Thomas
Proceedings of the London Mathematical Society 110 (4), 805-840, 2015
162015
Cluster categories of type and triangulations of the infinite strip
S Liu, C Paquette
Mathematische Zeitschrift 286 (1-2), 197-222, 2017
122017
Standard components of a Krull-Schmidt category
S Liu, C Paquette
Proceedings of the American Mathematical Society 143 (1), 45-59, 2015
72015
Group actions on cluster algebras and cluster categories
C Paquette, R Schiffler
Advances in Mathematics 345, 161-221, 2019
62019
Some homological conjectures for quasi-stratified algebras
S Liu, C Paquette
Journal of Algebra 301 (1), 240-255, 2006
62006
A non-existence theorem for almost split sequences
C Paquette
Communications in Algebra 40 (12), 4617-4626, 2012
52012
On the Auslander-Reiten quiver of the representations of an infinite quiver
C Paquette
Algebras and Representation Theory 16 (6), 1685-1715, 2013
42013
Homological dimensions for co-rank one idempotent subalgebras
C Ingalls, C Paquette
Transactions of the American Mathematical Society 369 (8), 5317-5340, 2017
32017
Strictly stratified algebras revisited
C Paquette
Communications in Algebra 37 (8), 2591-2600, 2009
32009
Isotropic Schur roots
C Paquette, J Weyman
Transformation Groups 23 (3), 841-874, 2018
22018
Irreducible Morphisms and Locally finite dimensional representations
C Paquette
Algebras and Representation Theory 19 (5), 1239-1255, 2016
22016
Representation theory of an infinite quiver
R Bautista, S Liu, C Paquette
arXiv preprint arXiv:1109.3176, 2011
22011
Idempotent reduction for the finitistic dimension conjecture
D Bravo, C Paquette
Proceedings of the American Mathematical Society 148 (5), 1891-1900, 2020
12020
Generators versus projective generators in abelian categories
C Paquette
Journal of Pure and Applied Algebra 222 (12), 4189-4198, 2018
12018
Accumulation points of real Schur roots
C Paquette
Journal of Algebra 464, 316-347, 2016
12016
Stably triangulated algebras
S Liu, C Paquette
Journal of Algebra 320 (6), 2629-2631, 2008
12008
Completions of discrete cluster categories of type
C Paquette, E Yildirim
arXiv preprint arXiv:2006.07285, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20